# SDR AALA201804099025

- Difficulty date: April 7, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 32,616 hours, 11,417 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR TSI DUE TO THE REPORT OF CABIN ODOR AND RECENT HISTORY OF CABIN ODOR EVENTS OF THIS AIRCRAFT TROUBLESHOOTING REQUIRED. ACCOMPLISH JOBCARD 26L00021001.  THE AIRCRAFT WAS GROUNDED.
